It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=Philster2003]RD;

You will be fine, you're on day 2 right? Similar to the flu is a good description and in your case it may be relatively quick. The worst should be over by end of day 4 and by day 7 or so you should be in fairly good shape. It will be a bit longer for the emotional side to catch up as it takes time to flush your brain out. SO if you feel unstable or anxious or along those lines that is to be expected and it will take time. Sleep patterns may take some time also to get normalized.

Glad you decided to move away from the pain meds as the need is no longer required so you are doing the right thang.

Hang in there

phil[/QUOTE]

Yes, it feels like a case of the flu and I have diarreha. I have taken some pepto bismal which does not seem to work very well so I am going to switch to immodium. There is some nausea in the morning and some anxiety (I must have gotten up three times to make sure the doors were locked last night).When I do sleep I have some bizzarre dreams. I have cramps and the shakes also. I have told my wife and friends to try and cut me some slack for a few days in that I am irritable.

I began taking vicodin about four years ago for legitimate reasons and I would only take one from time to time for some minor back pain. I only took it maybe once a month or once every two weeks. A little over year ago I started taking it every day. At first I took it for back pain and then I started to take it for the "fun buzz" I got. During the past year I have gained alot of weight, walked around ticked off most of the time, had terrible cycles of sleep and I managed to ruin a good friendship with a buddy I have known for years because he finally got fed up with me going off on him on a relatively frequent basis. I ended up getting fired from one job which I believe was a result of my constant tiredness and irritability from vicodin.

God willing this is where I get off the vicodin rollercoaster for good. I hate this drug and wish I never took it. My sister and her husband are completely hooked on it and I can see where higher dosages can do some horrible damage both mentally and physically.

I don't ever want to take this disgusting pill ever again. I will probably need to look at why I began to take it in the first place, which I plan to do with some counseling.

Thank you all so much for the positive energy and support. I wish everyone on here the best in life and continued success with whatever you are battling with.

Ryan'sdad





All times are GMT -7. The time now is 03:05 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!